# SDR 05FDEA02695

- Difficulty date: August 27, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 70,975 hours, 28,744 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON ROTATE STICK SHAKER ACTIVATED 140KTS A/C FULL BUFFET TO 3000 FT 180 KTS.  DID NOT CHANGE T/O CONFIG.  A/C STALL AT 15DGS AOB 210 KTS 15DGS FLAP.  FLAPS 50, A/C BUFFETED AT 160KTS IN A FULL STALL LANDING, 20KTS FASTER THAN BUG.  CKD FOR FULL EXT OF FLAPS /SLATS.  INSP ALL FLT CONT SURFACES WERE CONFIG   CORRECTLY.  CKD SPOILERS FULL UP AND DOWN.  NO DEFECTS.  PERF STALL ADJ/TST AND AT/SC ADJ/TST IAW DC-10MM'S 22-33-00-2, AND 22-30-00 REF WRI 34-18/7405 FOR WORK ACCOMP, C/W ELEV LOAD FEEL AND MECH TESTS REF DC-10 MM 27-30-00-5.  CKD FLAP AND AOA VANE FOR PROPER OP.  REMOVED AND REPLACED AT/SC NR 2.  REMOVED AND REPLACED NR 2 LAU PER M/M22-11-01-2.  PURGED AND LEAK CKD CAPT'S AND F/O'S PITOT SYSTEMS.
